Review: could Diverticulitis cause Tiredness?
(By eHealthMe on Mar, 8, 2014)
Severity ratings: 3.0/4
On a scale of 1 to 4: 1=least, 2=moderate, 3=severe, 4=most severe
We study 1,126 people who have Diverticulitis. Among them, 49 experience Tiredness (Fatigue). See who they are, other conditions they have and drugs they take. This review is based on reports from FDA and social media, and is updated regularly.
For patients like me, how are my drugs? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. We use data reported since 1977 till to date. All studies are personalized to gender and age. Start now >>>
Diverticulitis (latest reports from 60,972 patients) are typically treated by Flagyl, Metronidazole, Cipro, Ciprofloxacin Hydrochloride, Ciprofloxacin.
Tiredness (feeling of tiredness) (latest reports from 1,509,993 patients) has been reported by people with multiple sclerosis, high blood pressure, depression, rheumatoid arthritis, osteoporosis.
On Feb, 17, 2014: 1,124 people who have diverticulitis are studied. Among them, 44 (3.91%) have Tiredness.
Gender of people who have diverticulitis and experienced Tiredness * :
Age of people who have diverticulitis and experienced Tiredness * :
Severity of the symptom * :
|least||moderate||severe||most severe |
Top co-existing conditions for these people * :
- Diverticulitis (44 people, 100.00%)
- Pain (6 people, 13.64%)
- Hypertension (6 people, 13.64%)
- Hypothyroidism (6 people, 13.64%)
- Type 2 diabetes mellitus (5 people, 11.36%)
- Anxiety (4 people, 9.09%)
- Blood cholesterol increased (4 people, 9.09%)
- Back pain (4 people, 9.09%)
- Gastrooesophageal reflux disease (4 people, 9.09%)
- Diarrhoea (4 people, 9.09%)
Most common drugs used by these people * :
- Cipro (18 people, 40.91%)
- Metronidazole (12 people, 27.27%)
- Levaquin (10 people, 22.73%)
- Nexium (7 people, 15.91%)
- Glimepiride (7 people, 15.91%)
- Synthroid (7 people, 15.91%)
- Atenolol (6 people, 13.64%)
- Lasix (5 people, 11.36%)
- Skelaxin (4 people, 9.09%)
- Lortab (4 people, 9.09%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Related topic: Diverticulitis, Tiredness
You can also:
Common treatments for Diverticulitis and their efficacy:
Could your drug cause it?
Browse all Diverticulitis symptoms from A to Z:
Comments from related studies:
From this study (7 hours ago):
I started 18 units of levimir in january and my levothyroxine was raised from 112 mg to 125 at the same time. Levimir was raised from 15 to 34 units on feb 4 and since then to 38 units. I started novolog flex pen on feb. 4th. and my levothyroxine was elevated to alternating doses of 125 and 137. Since then I have been to the ER where they did ck test that was 726. The normal reference range is 30-200. My ckmb was4.9 with the normal reference range being 0.1-4.0. I had numbness on my left ear which has not gone away, it was coming and going, but is now more constant. Headaches, dizziness, difficulty breathing, loss of sleep, 3-4 hours a night max, can't catch my breath sitting or laying down, am better off when I'm on my feet,dizziness, fatigue, feels like a pressure or dizziness in both eyes. Have been in contact with endocrinologist and PCP. I stopped Testosterone injections, had my levothyroxine reduced to 112, quit taking novolog and got back on glimeperide, and stopped atorvastatin. Symptoms are not going away. It's been going on since the increases in medicine on feb 4. I had been getting test of ck and ckmb before and they were not high until the change in these medicines. I've been back to my PCP twice and shes trying to tell me it isn't the meds but I know it is. My blood pressure was high this week and that is never the case with me. I have had MRI on the chest and head, a brain scan MRI and carotid artery ultra sound that showed nothing out of the norm. I feel that these medicines are killing me. I can't go on like this much longer. My PCP does not seem to agree. Please advise!
From this study (2 days ago):
took drugs for 9 days. Episode of atrial fibrillation 48 hours after discontinuing drug.
From this study (2 days ago):
took drugs for 9 days. Episode of atrial fibrillation 48 hours after discontinuing drugs
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
- What causes low oxygen blood level
Since retiring I have been experiencing the above conditions. It seems to be progressive. My physician monitored my oxygen level for a night's duration and the level was as far down as a 69 level.
- What is the best medication for pcos with low bp
I was diagnosed with pcos when I was 15. I was put on glucaphage and birth control to help maintain my periods. Within 3 years I stopped having a period all together. In february 2006, I was diagnosed with a brain tumor and that May it was removed (benign). For 6 years no period, then in August I fo ...
- Any success in treating symptoms of pmdd with wild yam root
Hi All. A little over a year and a half ago, I was dx with Pre Menstrual Dysphoric Disorder (PMDD)and was prescribed YASMIN (YAZ) to treat the severe mood changes and suicidal thoughts I was getting 2 weeks out of every 4. The YASMIN worked brilliantly for 9 months and all the PMDD symptoms vanished ...
More questions for: Diverticulitis, Tiredness
You may be interested at these reviews (what is this?):
- Epilepsy and depression drug side effects
42yo male having infrequent seizures since he was 19yo.
Was recently placed on Neurontin and Topamax after a single seizure. This combination of meds appeared to increase the frequency of seizures ( from 1 every few years unmedicated, to 1 every month ). Dosage being increased after each seizure. ...
- Isoniazid: the downside continued
I also have extreme fatigue. I can sleep 8 hours and then take a 4 hour nap. I have dizziness which seems to be increasing in the last few weeks. I have nausea on and off. I have diarrhea in the morning 45 minutes after taking it. Then I am mostly constipated for the rest of the day. It seems ...
- Pulmonery hypertension
gives you heart failure, enlarged right side of heart, lungs are not getting enough oxgen, have blood clots, so effects all body organs
More reviews for: Diverticulitis, Tiredness
Related drug studies for: Diverticulitis, Tiredness
Recent Diverticulitis related drug comparison:
More related comparison studies for: Diverticulitis, Tiredness
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.